# SDR USAA2013041200015

- Difficulty date: April 10, 2013
- Submitted: April 12, 2013
- Operation: Air carrier
- Aircraft: N826AW
- Make and model: Airbus A319-132
- Aircraft serial: 1534
- Aircraft time: 40,399 hours, 16,600 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Exit Sign
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE PLASTIC EXIT SIGN BROKE AT AFT GALLEY.  MAINTENANCE REPLACED L2 DOOR EMERGENCY LIGHT ESCAPE LIGHT LENS.  OPS CHECKED GOOD ON GROUND AT THIS TIME.
